It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dsheldon
Aug 5, 2003
Hi again,
I read your recent post about the spiro and skinoren not working anymore. I'm sorry to hear that. Has anything changed since your post??

I myself have been having a pretty rough time also. As you know, I have just returned from my trip. Before I left I had a severely irritated patch on my left cheek from using the azeleic acid products. My derm was absolutely no help and during the last conversation he told me he didn't know what else to do. I left for my trip very upset. I ended up using good old vaseline for about a week in that area. It relieved some of the dryness and burning and brought some pimples to a head. I decided last tuesday that I would stop the accutane and see what happens. My skin is soooo dry that the junk underneath can't seem to come to the surface. The bumps have just remained under there for months. Since stopping the accutane, My surface skin is still dry but at least the ones under there are finally starting to surface. I admit that it is stressing me out pretty bad to see so much coming up but I don't know how else to get them out of there. I just hope new ones won't start forming and make things worse. I am no longer using the jojoba oil all over either. I do apply a bit around my mouth and am trying to use the elidel cream there to ward off anything like the familiar oil filled bumps that come. Every time I have EVER stopped the accutane, I break out severely around my mouth. I hope I can get off this stuff once and for all. Right now I currently have about 20 or 30 coming and going/healing. Red marks and pitted skin. Wonder if all the years of using the tane can pit the skin? Didn't notice it much until recently. Could the jojoba oil make the pores appear larger?? Anyway, I am also not using the vaseline. My skin is flakey and dry and I am using the glycolic cleanser in the evening to try to exfoliate a bit to get this over with faster. I'm not sure what buried these things so deep, .....was it because I used the taz/ or azelex products ...or the 2 months of cp serum.....or what?? My skin was dry, but using the jojoba oil I thought I was doing the right thing. Now, looking back, it seems that the jojoba oil sits on the surface to alleviate the dry flaky skin, but the skin underneath remains dry, blocking the pores ability to get things up to the surface. Maybe I'm just looking for answers I guess, but I sure screwed up. My skin is drier now than it was before starting the jojoba oil. I wonder if it does somehow "trick" your oil glands into shutting down? All I know is I havent taken any accutane since 7 days ago. I'm terrified about doing the wrong thing, but am not sure what else to do.
I also took 1500mg of amoxicillan for approx 2 1/2 weeks to "help heal that patch and clear some of the acne"....nothing. I still broke out and the vaseline did more good than the amoxil. I did hate the sticky greasy feeling of the vaseline though!!

So here I sit, 1 week off accutane with tons of them beginning to surface. I KNOW in my heart that they have to come out sometime, somehow, but I just can't stand to look in the mirror. I'm having a bad day.

By the way D, any thoughts on this...I have noticed an increase in the last several weeks of facial hair. It has grown in a bit thicker, is blond and has gotten longer. I have not shaved it, but admit to using a tiny scissors to "trim" a bit. Through my research, I have realized that spiro helps to control facial hair/ acne. I've also learned that if the skin gets severely irritated it can stimulate 5 alpha ...to stimulate hair growth. I have fine soft (not coarse) hair but it has become more noticeable. My question is, until May 21 I was taking 50 mg of spiro daily and then stopped. That is when I began using the finacea every day for the month and the irritation became really bad. Could the increase in facial hair be from stopping the spiro or the irritation? I really noticed the facial hair in the last 4 weeks or so. Also still taking yasmin, but have found only anti androgenic properties reported so I wouldn't think its from that after 7 months? Any thoughts??
I do hope you are able to work things out with the spiro. I remember being completely clear on it 10 years ago and know how well it works. I may try it again myself once I get past the awful dry skin. I really think all the drying stuff I used buried this junk down in there. When I squeeze them (not all of them but a few), there is a hard white plug in them. Can tell its been in there for awhile. Remember how I said they would be oil filled and then scab over and become a pimple again?? I think its because this "plug" was down in there still.
Well, anyway, I hope you were just having a bad week and the spiro is still working for you. Maybe your hormones just went goofy for a bit? Did you use the progesterone cream? I've thought about it but have been too scared to try it. Any word on Micheguns progress??

Hope this is a better day for you

L





All times are GMT -7. The time now is 10:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!